# SDR AUS20020525

- Difficulty date: May 29, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2112136
- Condition: Cracked
- Location: Fuselage Main, B
- Part time: 5,244 cycles
- Component: Fuselage Main, B, Cessna, 210N
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR FUSELAGE BULKHEAD CRACKEDIN AREA OF TOP LH HORIZONTALATTACHMENT BOLT LOCATION.
